# SDR CA001031025

- Difficulty date: October 9, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: PH1001DH
- Condition: Contaminated
- Location: Pitot Static Sys
- Stage of operation: TO
- How discovered: V
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

(CAN)  NR 1 ASI FAILED TO REGISTER UP TO 70 KTS, REJECTED TAKEOFF COMPLETED. AFTER REJECTED TAKEOFF, AIRCRAFT RETURNED TO STAND FOR INVESTIGATION. ENGINEER CLEARED PITOT HEAD AND REPORTED, EXCESSIVE WATER APPARENT IN TUBE. AIRCRAFT WAS PARKED OVERNIGHT IN HEAVY RAIN AND THIS WAS THE FIRST FLIGHT OF THE DAY.
